Side effects when you stop taking Tricor?
- 3 Jan 2011 by teresalindenwadley
- tricor, side effect
When you stop taking Tricor because of all the side effects is it possible if you are a female that it would trigger an early menstral cycle?
4 Jan 2011
I am not aware of Tricor causing your menstrual period to start, when the medicine is stopped. It would be highly unlikely ... but if there is no other possible reason then it may be the case.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Going to start this to lower chlolesteral & Trygly... have tried other products and had issues with liver counts ... what are the side affects I ...
1 answer • 15 Sep 2010
My dr just gave me 145 mg. 2 a day?also i read something about pancreas. will tricor make my sugar go up and be unstable because of the effects of it ...
1 answer • 1 Dec 2010
I am on tricor and wondered if there would be a safer drug to take to lower my triglycerites?
1 answer • 17 Jan 2011
Hi! Is there any essential differences (which makes a difference on how they work, are metabolized, way of action, possible side effects of each) ...
1 answer • 24 Feb 2011
I was told this week that my total cholesterol was 213 and my triglycerides were 253. My doctor put me on 145 mg of Tricor. Should I be on this high ...
3 answers • 23 Jan 2014